# SDR Z5FA020511N509CS1

- Difficulty date: February 5, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N509CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605310
- Aircraft time: 7,266 hours, 5,096 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING, CLIMBIMG THRU 4000 FOR 10,000 FT COCKPIT SEEMED WARM, CREW CHECKED DUCT TEMP ON COCKPIT SIDE & IT WAS CLIMBING UNCONTROLLED IN THE AUTO POS. SELECTED MAN/FULL COLD & TEMP KEPT INCREASING.  DUCT O'H ANNUNCIATOR CAME ON & DUCT TEMP HIT 350, &  COULD NOT CONTROL THE TEMP IN MANUAL MODE.  AN EMERGENCY WAS DECLARED & TURNED BACK TO DEPARTURE. CRW COMPLETED COCKPIT DUCT OVER TEMP CHECK LIST. UPON DECENDING INTO VFR CONDITIONS, REGAINED CONTROL OF TEMP IN MANUAL MODE & FINALLY STABILIZED AT 53 DEGREES.  UNDECLARED EMERGENCY AND PROCEEDED BACK TO DESTINATION.  TEMP REMAINED STABLE IN THE MANUAL MODE & FLIGHT COMPLETED WITH OUT INCIDENCE.  MX WORKING WITH THE MFG WAS UNABLE TO DUPLICATE DISCREPANCY.  LT & RT TEMP CONTROLLERS SWAPPED. TEMP CONTROL OPS OK IN AUTO & MANUAL. ACFT RETURNED TO SERVICE.
